# SDR CA000721005

- Difficulty date: June 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,268 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP EXTENSION ON GROUND EICAS WARNING MESSAGE LE SLAT DISAGREE ON FLAPS LEVER AND THE LEADING EDGE ALTERNATE SWITCH CYCLED AND MESSAGE CLEARED. AFTER TAKE OFF SAME MESSAGE APPEARED AND CLEARED ITSELF AFTER FLAP RETRACTION. FOUND LEADING EDGE AND TRAILING EDGE FLAPS LOCKED OUT. FLAP SLAT ELECTRONICS UNIT REPLACED AND OPERATION CHECKED, DID NOT FIX. HYDRAULIC FLAP AND SLAT SHUT-OFF VALVE MOULE REPLACED AS PER MM TASK 27-51-48-022-001. OPERATION AND LEAK CHECK CARRIED OUT, CHECKED SERVICEABLE.
